Loading ...
Sorry, an error occurred while loading the content.

5456Re: [GIWorld-Hepatitis] Question re Stroke & Rebetron

Expand Messages
  • claudine intexas
    Mar 1, 2001
    • 0 Attachment
      Hi Tatizi,
      It is the interferon that causes the thyroid
      problems and crankiness, but it could be both the
      interferon and your thyroid problem causing the memory
      problem. I was told by one of the Be-In-Charge nurses
      that both interferon and ribavirin can cause
      depression and that depression is more of a problem in
      those on combo, as opposed to mono therapy, but I
      really haven't seen any info confirming that. As for
      interferon alone as maintainence, that really wasn't
      what I was saying. I think you should keep doing the
      ribavirin as long as possible (well, at least a year -
      I don't think it's been tested for safety when taken
      longer than that) even if you need a reduced dose,
      since it improves your chances of sustaining a
      response. However, interferon used alone is being
      studied now as a maintainence therapy for
      nonresponders to help keep fibrosis or cirrhosis from
      getting worse, and maybe even improving the condition
      of the liver. Good luck!
      Claudine


      __________________________________________________
      Do You Yahoo!?
      Get email at your own domain with Yahoo! Mail.
      http://personal.mail.yahoo.com/
    • Show all 25 messages in this topic